MathSciNet Relay Station
MathSciNet bibliographic data
MR2047590 (2005a:47088) 47G30 (35S05 46E35 47B10)
Boggiatto, Paolo; Cordero, Elena; Gröchenig, Karlheinz Generalized anti-Wick operators with symbols in distributional Sobolev spaces. Integral Equations Operator Theory 48 (2004), no. 4, 427–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement